# SDR 98ZZZX334

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Malfunction
- Location: Cockpit
- Component: KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO AJDUST SIDE TONE/MIC GAIN DOWN TO A SUITABLE LEVEL TO MATCH OUTPUT OF OTHER AVIONICS EQUIPMENT.  REMOVED AND REPLACED.
